# SDR RAIA961107

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Apr Compensator
- Part number: 8974764
- Condition: Erratic
- Location: Lt Engine
- Part time: 11,717 hours
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7466 - LEFT EGT FLUCTUATED WITH SRL ON, NORMAL WITH WITH SRL OFF.  MAINTENANCE REPLACED THE LEFT AUTO.  POWER RESERVE COMPENSATOR.  (M)
